# SDR IPXA2025060434318

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 68,120 hours, 22,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE HAS A LOT OF PLAY WHEN OPEN OR SHUT. Â€ŒLOOSEÂ€?  MAIN CABIN DOOR INDICATOR YELLOW HANDLE LOCKED AND JAMMED, WONT EVEN CLOSE WHEN BIG HANDLE IN CLOSED. EXTERNALLY ACCOMPLISHED GVI NO OBVIOUS DEFECTS. CLEANED HANDLES,RODS, AND CAPTURES ON L1 DOOR. CLOSED L1 DOOR NO ISSUES NOTES AT THIS TIME PER AMM 52-12-00. A/C OK TO CONTINUE SERVICE.
